CureZone   Log On   Join
Re: Magnesium warning!
 
JamesG Views: 2,179
Published: 16 years ago
 
This is a reply to # 555,400

Re: Magnesium warning!


Oh yeah, one more thing. You may have had a reaction to the Natural Calm because it is magnesium citrate. If you can get your ND to test it on you to see if you have an intolerance to it. I myself have to get tested for every new supplement because I too have certain reactions. This is what happens when we have AF, we become allergic to certain foods, supplements and inhalants.

You can try magnesium glycinate, it may not give you a reaction. I am on my way today to talk to my ND about magnesium as I am having trouble sleeping and having major muscles twitches, both possible signs of magnesium deficiency, which gets heavily depleted when under stress and anxiety.

James
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

5.578 sec, (1)